# SDR SWAA2022101158097

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 28,200 hours, 13,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT; OVHD EXIT LIGHT AND LWR EXIT EGRESS LIGHTS INOP. / [01] R/R FAULTY BATTERY CHARGER M1675 REF AMM 33-51-06. OPS CHK SATISFACTORY.
